# SDR AALA20121212001

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,286 hours, 16,676 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

LAX - INFLIGHT ORD-SNA.  CREW REPORTED UNABLE TO LOWER FLAPS TO REQUIRED POSITION FOR LANDING.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 1 FLAP TRANMISSION OVERTORQUED INDICATOR POPPED.  RESET INDICATOR AND REPLACED FLAP TRANSMITTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
